# SDR UALA2013031101413

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1700 BL 0-RBL 24 FLOORBEAM UPPER CHORD CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-60-51 REPAIR 2.
